MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70070
Medical Device Problem Codes Leak/Splash (1354); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected sets were discarded by the user.The complaint couldn't be confirmed.
 
Event or Problem Description
On (b)(6) 2021, a distributor of zyno medical reported a complaint."customer stated that the items have holes in them and blood comes out.Customer only had the lot number and no more information on the items." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 08/25/2021.A trend review was performed for model b2-70072.No qns or no additional complaints related to this failure mode were found in a 12-month period.Since no samples or picture was received for evaluation, the failure mode could not be confirmed.The root cause could not be established.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00039).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
MDR Report Key12331110
Report Number3006575795-2021-00039
Device Sequence Number11469634
Product Code FPA
UDI-Device Identifier00814371020143
UDI-Public00814371020143
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2023
Device Model NumberB2-70070
Device Catalogue NumberB2-70070
Device Lot Number20085505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1